RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC2782,
    author = {E. Kartashova},
    title = {{A Hierarchy of Generalized Invariants for Linear Partial Differential Operators}},
    language = {english},
    abstract = {We study invariants under gauge transformations of linear partial differential operators on two variables. Using results of BK-factorization we construct hierarchy of general invariants for an operator of arbitrary order. Properties of general invariantsare studied and some examples are presented. We also show that classical Laplace invarians correspond to some particular case of general invariants },
    journal = {TMPh (Journal of Theoretical and Mathematical Physics)},
    volume = {147},
    number = {3},
    pages = {839--846},
    publisher = {Springer},
    isbn_issn = {ISSN: 0040-5779 (print), 1573-9333 (electronic)},
    year = {2006},
    month = {June},
    refereed = {yes},
    length = {8},
    url = {http://dx.doi.org/10.1007/s11232-006-0079-4},
    type = {to appear}